# SDR ASOA201101322

- Difficulty date: July 11, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,380 hours, 19,649 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION AT LBL 9 IS CORRODED BEYOND LIMITS BETWEEN FS 364 AND FS 400. R & R SEAT TRACK SECTION AT LBL 9 BETWEEN FS 364 & FS400 IAW AMM 53-01-11-000-802 & 53-01-11-400-802.
